# SDR SWI2025F00812

- Difficulty date: January 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Part time: 43,393 hours, 29,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA85681-670-57-53-141 MXCODEID69288-PR - DENT TO LH OUTBOARD FLAP LOWER SKIN AFT OF INTERCOSTAL SPAR DATUM BETWEEN FS171.963-FS179.965. THIS TEMPORARY DISPOSITION IS VALID FOR 4300 FLIGHT HOURS FROM THE TIME OF INCORPORATION UNTIL A PERMANENT REPAIR IS DUE***DUE BY TAT 44844.3***, PART NUMBER: SH670-14699-5 - FLAP ASSY, OTBD LH, SERIAL NUMBER: SB/RJ/311, POSITION: LEFT    (C-CHECK RO 06/29/2025)PERMANENTLY REPAIRED L/H OTBD FLAP  REF. CRJ900 SRM 57-53-01-201-001-A01, REPAIR TYPE III, FIG. 57-53-01-991-811, SHEET 1, REPAIR 001-A01.COMPLIED WITH SKYCARD 51-900-1002-SKY
